# SDR HALA9800325

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 26XN2160
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ITO - FLT 102 - DEPLOYED CABIN OXYGEN MASK INFLIGHT.  CABIN PRESSURE CONTROLLER IN FULL CLOSED POSITION.  FERRIED A/C UNPRESSURIZED FROM ITO TO HNL, A/C MADE AN UNEVENTFUL LANDING IN HNL.  REMOVED AND REPLACED BOTH ENG SEG SW AND PASSENGER OXYGEN REGUALTOR PER MM 21-31-9.  (M)
